Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 143, NWS North Platte, NE

June 27, 2016Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2016, 4:44 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2016, 4:44 PM MDT (22:44 UTC)
Expired
Jun 27, 2016, 5:45 PM MDT
In force
61 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 157 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:15 PM MDTTSTM WND GST 602 S Venango, NEIN ADDITION TO ESTIMATED 60 MPH WINDS...WIND DRIVEN PING PONG SIZE HAIL.
Jun 27, 5:15 PM MDTHAIL 1.52 S Venango, NEGROUND IS COVERED IN PING PONG SIZE HAIL. SKYLIGHT IN THE RESIDENTS HOUSE WAS KNOCKED OUT. WHEAT FIELDS HAVE BEEN SEVERELY...IF NOT COMPLETELY WIPED OUT.
Jun 27, 5:15 PM MDTHAIL 1.75Venango, NE
Jun 27, 5:15 PM MDTHAIL 2S Venango, NEGROUND COVERED...RELAYED VIA SOCIAL MEDIA
Jun 27, 5:48 PM MDTTSTM WND GST 7011 Wnw Imperial, NEWIND GUST WERE ESTIMATED AT 70+ MPH...IN ADDITION TO A FEW QUARTER SIZE HAILSTONES.
Jun 27, 5:48 PM MDTHAIL 111 Wnw Imperial, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:50 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS53 KLBF 272244
SVRLBF
NEC029-135-272345-
/O.NEW.KLBF.SV.W.0143.160627T2244Z-160627T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 545 PM MDT

* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...OR
  14 MILES SOUTHEAST OF JULESBURG...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VENANGO...LAMAR...CHASE AND BRANDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4092 10205 4092 10192 4057 10169 4048 10205
TIME...MOT...LOC 2243Z 314DEG 23KT 4080 10212 

HAIL...1.75IN
WIND...60MPH
 
$$

ROBERG
2 follow-up statements
274 
WWUS53 KLBF 272314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM MDT MON JUN 27 2016

NEC029-135-272345-
/O.CON.KLBF.SV.W.0143.000000T0000Z-160627T2345Z/
CHASE NE-PERKINS NE-
514 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHASE AND SOUTHWESTERN PERKINS COUNTIES...

AT 513 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...OR
16 MILES NORTHEAST OF HOLYOKE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VENANGO...LAMAR...CHASE AND BRANDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4087 10205 4083 10186 4057 10169 4048 10205
TIME...MOT...LOC 2313Z 336DEG 33KT 4069 10201 

HAIL...2.00IN
WIND...60MPH
 
$$

ROBERG
043 
WWUS53 KLBF 272335
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM MDT MON JUN 27 2016

NEC135-272344-
/O.CAN.KLBF.SV.W.0143.000000T0000Z-160627T2345Z/
PERKINS NE-
535 PM MDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERKINS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4070 10205 4070 10177 4057 10169 4048 10205
TIME...MOT...LOC 2334Z 313DEG 20KT 4061 10188 

$$

NEC029-272345-
/O.CON.KLBF.SV.W.0143.000000T0000Z-160627T2345Z/
CHASE NE-
535 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHASE COUNTY...

AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...OR 14
MILES NORTHWEST OF IMPERIAL...MOVING SOUTHEAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR AND CHASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4070 10205 4070 10177 4057 10169 4048 10205
TIME...MOT...LOC 2334Z 313DEG 20KT 4061 10188 

HAIL...2.00IN
WIND...60MPH
 
$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:05 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 27, 2:05 PM MDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
305 PM CDT MON JUN 27 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 305 PM CDT Mon Jun 27 2016

Surface based thunderstorms are developing this afternoon across the
Nebraska panhandle as expected, while other more isolated elevated
thunderstorms continue farther to the east. Short term high
resolution models are insistent that a small MCS will organize from
the developing activity in the Nebraska panhandle, and roll
southeast through southwest Nebraska this evening. Initially storms
across the panhandle will likely be supercells, with large hail the
main threat. This evening as the MCS develops, strong winds will
also be possible in addition to large hail. Storms should have
exited the area by midnight or shortly after.

Some mid level instability will remain into Tuesday morning, and the
NAM does develop some isolated elevated thunderstorms Tuesday
morning, so will continue the mention in the forecast. Otherwise
expect surface based thunderstorm development by late afternoon
across northwest Nebraska ahead of a decent mid level wave dropping
southeast into the region. Again, supercells expected initially with
a fairly large MCS developing by Tuesday evening across much of
western and southwest Nebraska.

.LONG TERM...(Tuesday night through Monday)
Issued at 305 PM CDT Mon Jun 27 2016

The main forecast challenge Tuesday night through Saturday is
precipitation. Periods of thunderstorms are likely with northwest
flow aloft and several wave or trough passages. Severe weather
potential enhanced Tuesday night west of a Gordon through North
Platte line and a slight risk further east to a Valentine thorugh
Broken Bow line. Models have been consistent with an mcs
developing off the Black Hills region southeastward across
western Nebraska. discrete supercells should evolve into a
forward propagating mcs, with heavy rainfall and damaging wind
gusts the main severe threats. Heavy rainfall is forecast across
the western Sandhills and into the Platte River system. widespread
half inch to inch amounts are likely with a strip to two inch
rainfall amounts possible. With most river below actions stage, no
immediate concerns for any river flooding.

Additional chances for thunderstorms to organize each afternoon
and evening period Wednesday through Friday. Upper flow becomes
more zonal this weekend, although storm chances still exist.
Highs should be held in the low 80s through Friday, warming into
the 90s by Sunday and Monday of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1145 AM CDT Mon Jun 27 2016

Scattered thunderstorms are again expected to develop late this
afternoon across the Nebraska panhandle. The storms are expected
to track southeast across southwest Nebraska this evening. These
may impact the KLBF terminal mid evening. Otherwise look for VFR
conditions across all of the area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Taylor
LONG TERM...Roberg
AVIATION...Taylor
Hazardous weather outlook, Jun 27, 2:34 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT MON JUN 27 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-282045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT MON JUN 27 2016 /234 PM MDT MON JUN 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NEBRASKA
PANHANDLE LATE THIS AFTERNOON...AND THEN MOVE SOUTHEAST INTO
PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. LARGE HAIL AND
DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEST OF A VALENTINE TO
BROKEN BOW LINE TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE MID TO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NEBRASKA PANHANDLE AND
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 27, 2:20 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             CRESCENT LAKE NWR       41.74N 102.41W
06/27/2016  M1.00 INCH       GARDEN             NE   PARK/FOREST SRVC

&&

MOLDAN
Local storm report, Jun 27, 2:35 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             7 NNW OSHKOSH           41.50N 102.40W
06/27/2016  M1.00 INCH       GARDEN             NE   PUBLIC

            HAIL WAS SLIGHTLY LARGER THAN QUARTERS

0324 PM     TSTM WND GST     7 NNW OSHKOSH           41.50N 102.40W
06/27/2016  E70 MPH          GARDEN             NE   PUBLIC

            WINDS WERE ESTIMATED AT 70+ MPH. 1400 POUND ROUND BALES
            WERE ROLLED ACROSS THE PASTURE, IN ADDITION TO 45 POUND
            FEED PALLETS BEING MOVED 20+ FEET. TRAMPOLINE WHICH WAS
            ANCHORED BY 1 FOOT STAKES, AND WAS LAUNCHED INTO THE AIR
            WITH UNKNOW LANDING LOCATION.

&&

MOLDAN
Local storm report, Jun 27, 2:53 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             9 WSW OSHKOSH           41.36N 102.50W
06/27/2016  M1.50 INCH       GARDEN             NE   PUBLIC

            ONE WINDOW WAS CRACKED AT THE RESIDENTS

&&

MOLDAN
Local storm report, Jun 27, 3:27 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
427 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             9 NNE CHAPPELL          41.21N 102.40W
06/27/2016  M1.75 INCH       DEUEL              NE   PUBLIC

            GROUND IS COVERED BY GOLF BALL SIZE HAIL. WINDS WERE
            ESTIMATED AT 50 MPH. RESIDENTS SUSPECTED WHEAT CROP WAS
            SEVERLY DAMAGED, BUT HAD YET TO ASSESS DAMAGE.

&&

MOLDAN
Local storm report, Jun 27, 3:44 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 NE CHAPPELL           41.15N 102.40W
06/27/2016  E1.75 INCH       DEUEL              NE   PUBLIC

            HAIL WAS JAGGED AND IRREGULARLY SHAPED INITIALLY

&&

MOLDAN
Local storm report, Jun 27, 4:08 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             6 SE CHAPPELL           41.03N 102.39W
06/27/2016  E1.00 INCH       DEUEL              NE   PUBLIC

            HAIL AT LEAST QUARTER SIZE. WIND GUSTS EST 50-60 MPH

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:05 PM MDTSpecial Weather StatementLBFCherry40 min
Jun 26, 6:08 PM MDTSevere Thunderstorm WarningLBFArthur37 min
Jun 26, 6:20 PM MDTSpecial Weather StatementLBFGrant40 min
Jun 26, 6:40 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson65 min
Jun 26, 7:30 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln60 min
Jun 26, 7:46 PM MDTSpecial Weather StatementLBFGrant29 min
Jun 26, 8:13 PM MDTSpecial Weather StatementLBFHooker32 min
Jun 26, 8:27 PM MDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 26, 9:12 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln48 min
Jun 26, 9:26 PM MDTSpecial Weather StatementLBFHooker49 min
Jun 26, 9:31 PM MDTSpecial Weather StatementLBFLogan29 min
Jun 26, 9:59 PM MDTSpecial Weather StatementLBFFrontier46 min
Jun 27, 1:23 AM MDTAreal Flood WarningLBFHooker, Thomas6 hr
Jun 27, 1:16 PM MDTSpecial Weather StatementLBFGarden44 min
Jun 27, 1:21 PM MDTSevere Thunderstorm WarningLBFGarden24 min
Jun 27, 1:43 PM MDTSevere Thunderstorm WarningLBFGarden47 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningLBFGarden36 min
Jun 27, 2:27 PM MDTSevere Thunderstorm WarningLBFGarden48 min
Jun 27, 2:37 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden23 min
Jun 27, 2:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden23 min
Jun 27, 2:59 PM MDTSevere Thunderstorm WarningLBFArthur, Garden29 min
Jun 27, 3:13 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden47 min
Jun 27, 3:56 PM MDTSevere Thunderstorm WarningLBFDeuel34 min
Jun 27, 5:40 PM MDTSevere Thunderstorm WarningLBFChase65 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.